Open Access
November, 1985 An Invariance Principle for $\phi$-Mixing Sequences
Magda Peligrad
Ann. Probab. 13(4): 1304-1313 (November, 1985). DOI: 10.1214/aop/1176992814


In this paper it is established that the normalized sample paths of a $\phi$-mixing sequence converge to the Brownian motion, under the Lindeberg's condition and under some stationarity assumptions. No mixing rate is required.


Download Citation

Magda Peligrad. "An Invariance Principle for $\phi$-Mixing Sequences." Ann. Probab. 13 (4) 1304 - 1313, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0597.60018
MathSciNet: MR806227
Digital Object Identifier: 10.1214/aop/1176992814

Primary: 60F05
Secondary: 60B10

Keywords: $\phi$-mixing sequence , invariance principle , Lindeberg condition , uniform integrability

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top